# SDR SWIA201540713

- Difficulty date: February 4, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 34,322 hours, 28,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AREA OF THE PAX DOOR JUST ABOVE THE LOWER GREEN LOCK INDICATOR PANEL HAS A PUNCTURE.  REPLACED INNER FRAME ON PAX DOOR AND COMPLIED WITH REO REPAIR ON FWD AREA OF THE PAX DOOR JUST ABOVE THE LOWER GREEN LOCK INDICATOR PANEL, PN  600-31902-260.
